# SDR GTIA2021011435543

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 31,722 hours, 14,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERABLE.  R & R IAW AMM 25-63-00.  OPERATIONS CHECK NORMAL.
